# SDR AALA20091105MCO01

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 63,615 hours, 33,299 cycles
- Engine: Pwa JT8D217
- Engine time: 3,801 hours, 2,117 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 976J2528
- Condition: Overheated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT CONSTANT SPEED DRIVE GENERATOR OVERHEAT.  RIGHT GENERATOR ON MEL.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  REPLACED LEFT CONSTANT SPEED DRIVE GENERATOR.
